全部 标题 作者
关键词 摘要


On maximum modulus for the derivative of a polynomial

DOI: 10.2478/v10062-009-0006-x

Keywords: Polynomials, inequalities, derivatives, zeros

Full-Text   Cite this paper   Add to My Lib

Abstract:

If P(z) is a polynomial of degree n, having all its zeros in the disk then it was shown by Govil [Proc. Amer. Math. Soc. 41, no. 2 (1973), 543-546] that In this paper, we obtain generalization as well as improvement of above inequality for the polynomial of the type . Also we generalize a result due to Dewan and Mir [Southeast Asian Bull. Math. 31 (2007), 691-695] in this direction.

Full-Text

comments powered by Disqus